MAUDE Adverse Event Report: REBORN MEDICAL CO., LTD. DRIVE; BATH SAFETY

REBORN MEDICAL CO., LTD. DRIVE; BATH SAFETY
Model Number 12005KD-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a bath bench.We are filing this report in an over abundance of caution and to be timely.We will submit a follow-up report when new data becomes available.While in use the chair back reported;y broke.The end-user fell backwards and hit his head in the shower.The ed-user is unwilling to share additional personal information.

Brand Name
DRIVE
Common Device Name
BATH SAFETY
Manufacturer (Section D)
REBORN MEDICAL CO., LTD.
no.145,dongcheng road
dongsheng town
zhongshan 52841 4
CH  528414
MDR Report Key11345521
Report Number2438477-2021-00007
Device Sequence Number12011220
Product Code ILS
UDI-Device Identifier00822383225555
UDI-Public822383225555
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2021
Report Date (Section F) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12005KD-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/09/2021
Device Age27 MO
Event Location Home
Date Report to Manufacturer02/20/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight82
Date Report Sent to FDA02/18/2021